# SDR CALA2022031700681

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D5311212220200
- Condition: Cracked
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2020-20-05) L/H FR 16 DOUBLE JOGGLE HOLES 7,AB, AND D HAVE CR ACK INDICATIONS IN MIDDLE AND AFT LAYERS OF THE HOLES.() REPAIR BEFORE NEXT FLIGHT
